# SDR CALA2017081402676

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AT FRAME 68 HAS CORROSION UNDER GIRT BAR PLATE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283-002, REV 119,  INSTALLED A NEW DOOR SILL IAW SRM 51-72-11-911-001 REV. 118, 51- 42-11-001. REV. 118.
